# SDR SWAA002266

- Difficulty date: November 7, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 17,663 hours, 15,635 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Part number: AW2835AB05
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, A/C HAD NO INDICATION OF CABIN PRESS AFTER TAKEOFF.  FOUND QUICK DISCONNECT NOT CONNECTED ON BACK OF DIFFERENTIAL PRESSURE GAUGE.  SECURED CONNECTION PER MM.
